Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
Meromorphic braided category arising in quantum affine algebras.
Authors: Soibelman, Y.
Date of Publication (YYYY-MM-DD): 1999
Title of Journal: International Mathematics Research Notices,
Start Page: 1067
End Page: 1079
Document Type: Article
ID: 136765.0
Meromorphic tensor categories, quantum affine and chiral algebras I.
Editors: Jing, N.; Misra, K.
Authors: Soibelman, Y.
Title of Book: Recent Developments in Quantum Affine Algebras and Related Topics, Contemporary Mathematics, Vol. 248
Start Page: 437
End Page: 469
Place of Publication: Providence, R. I.
Publisher: AMS
Date of Publication (YYYY-MM-DD): 1999
Document Type: InBook
ID: 136766.0
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.